# SDR IPXA2024010579351

- Difficulty date: January 4, 2024
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 36,343 hours, 21,655 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*** SDR FILED OPEN *** FAULT- #2 PYLON INBD FWD HINGE PANEL 443GL , INNER FRAME STRUCTURE HAS EXFOLITATION CORROSION. DOT 8-004
